# SDR FDKA2008123000327

- Difficulty date: December 30, 2008
- Submitted: January 1, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 17,177 hours, 16,285 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6189 JFK.  OVERHEAD EMERGENCY EXIT ROW 12 INOP.  MX RESECURED CONNECTOR AT LIGHT ASSY OPS GOOD.
